MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7326/0003-4819-83-2-227

Медицинская библиотека · Annals of internal medicine · 1975

Dilantin-induced disseminated intravascular coagulation with purpura fulminans. A case report.

Targan S R, Chassin M R, Guze L B

СтатьяПеревод пока не подготовлен

Аннотация

A patient developed disseminated intravascular coagulation with purpura fulminans 1 month after starting Dilantin therapy for a seizure disorder. In addition, the patient developed exfoliative dermatitis, hepatitis, cutaneous vasculitis, and microangiopathic hemolytic anemia. She was successfully treated with adrenal steroids and heparin for her purpura fulminans. The hepatitic dermatologic, along with hemorrhagic, complications of Dilantin are reviewed, and the possible origin of the vasculitis and disseminated intravascular coagulation is discussed.

Для цитирования: Targan S R, Chassin M R, Guze L B. Dilantin-induced disseminated intravascular coagulation with purpura fulminans. A case report.. Annals of internal medicine. 1975. DOI: 10.7326/0003-4819-83-2-227.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.